Pack of 2 for the UPC: 305730169899 Advanced medicine for pain. Active Ingredients: In Each Capsule: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: FD&C Green No. 3; Gelatin; Light Mineral Oil; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitan; Sorbitol; Each Capsule Contains: Potassium 20 mg Uses: Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever.
We don't know when or if this item will be back in stock. Please check back later for updates.
Manufacturer | - |
---|---|
Brand | Advil |
Item model number | - |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 1961391 |
---|---|
User Reviews and Ratings | 3 (1 ratings) 3 out of 5 stars |
UPC | 191897738715 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |